Bounds for the faber coefficients of certain classes of functions analytic in an ellipse
dc.contributor.author | Haliloğlu, Engin | en_US |
dc.contributor.author | Johnston, Elgin H. | en_US |
dc.date.accessioned | 2015-01-15T23:00:21Z | |
dc.date.available | 2015-01-15T23:00:21Z | |
dc.date.issued | 2005 | |
dc.department | Işık Üniversitesi, İktisadi ve İdari Bilimler Fakültesi, İşletme Bölümü | en_US |
dc.department | Işık University, Faculty of Economics and Administrative Sciences, Department of Management | en_US |
dc.description.abstract | Let Omega be a bounded, simply connected domain in C with 0 is an element of Omega and aOmega analytic. Let S(Omega) denote the class of functions F(z) which are analytic and univalent in Omega with F(0) = 0 and F'(0) = 1. Let {Phi(n)(z)} infinity n=0 be the Faber polynomials associated with Omega. If F(z) is an element of S(Omega), then F(z) can be expanded in a series of the form where r > 1. In this paper we obtain sharp bounds for the Faber coefficients A(0), A(1) and A(2) of functions F(z) in S(E-r) and in certain related classes. | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Haliloglu, E. & Johnston, E. H. (2005). Bounds for the faber coefficients of certain classes of functions analytic in an ellipse. Rocky Mountain Journal of Mathematics, 35(1), 167-179. doi:10.1216/rmjm/1181069774 | en_US |
dc.identifier.doi | 10.1216/rmjm/1181069774 | |
dc.identifier.endpage | 179 | |
dc.identifier.issn | 0035-7596 | |
dc.identifier.issue | 1 | |
dc.identifier.scopus | 2-s2.0-13844266753 | |
dc.identifier.scopusquality | Q2 | |
dc.identifier.startpage | 167 | |
dc.identifier.uri | https://hdl.handle.net/11729/196 | |
dc.identifier.uri | http://dx.doi.org/10.1216/rmjm/1181069774 | |
dc.identifier.volume | 35 | |
dc.identifier.wos | WOS:000227004400010 | |
dc.identifier.wosquality | Q3 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Haliloğlu, Engin | en_US |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | Rocky Mt Math Consortium | en_US |
dc.relation.ispartof | Rocky Mountain Journal of Mathematics | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Faber polynomials | en_US |
dc.subject | Faber coefficients | en_US |
dc.subject | Jacobi elliptic | en_US |
dc.subject | Sine function | en_US |
dc.title | Bounds for the faber coefficients of certain classes of functions analytic in an ellipse | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- 196.pdf
- Boyut:
- 139.31 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Publisher's Version